Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 81, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 12, 2005, 9:35 PM CDT for McDonald County, Missouri. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2005, 9:35 PM CDT (02:35 UTC)
- Expired
- Jun 12, 2005, 10:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County McDonald County, MO
The radar
The Tulsa radar (KINX), 102 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 9:43 PM CDT | HAIL 0.75 | South West City, MO | WIND GUSTS TO 50 MPH. |
| Jun 12, 9:43 PM CDT | HAIL 0.75 | South West City, MO | WIND GUSTS TO 50 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1454 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1377 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 130235 SVRSGF MOC119-130330- /O.NEW.KSGF.SV.W.0081.050613T0235Z-050613T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 935 PM CDT SUN JUN 12 2005 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MCDONALD COUNTY IN SOUTHWEST MISSOURI. * UNTIL 1030 PM CDT. * AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SOUTH WEST CITY...OR 12 MILES WEST OF GRAVETTE...AND MOVING NORTH AT 30 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WESTERN MCDONALD COUNTY. PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS. LAT...LON 3651 9462 3651 9452 3675 9442 3675 9463 $$ IZZI
3 follow-up statements
000 WWUS53 KSGF 130255 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 955 PM CDT SUN JUN 12 2005 MOC119-130330- /O.CON.KSGF.SV.W.0081.000000T0000Z-050613T0330Z/ MCDONALD MO- 955 PM CDT SUN JUN 12 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR MCDONALD COUNTY UNTIL 1030 PM CDT... AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NOEL...OR 12 MILES NORTH OF GRAVETTE...AND MOVING NORTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR ANDERSON BY 1000 PM CDT. NEAR GOODMAN BY 1015 PM CDT. AT 942 PM...THE PUBLIC REPORTED THREE QUARTER INCH HAIL IN SOUTHWEST CITY. LAT...LON 3651 9462 3651 9452 3675 9425 3675 9459 $$ IZZI
000 WWUS53 KSGF 130311 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1011 PM CDT SUN JUN 12 2005 MOC119-130330- /O.CON.KSGF.SV.W.0081.000000T0000Z-050613T0330Z/ MCDONALD MO- 1011 PM CDT SUN JUN 12 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR MCDONALD COUNTY UNTIL 1030 PM CDT... AT 1008 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PINEVILLE...OR 12 MILES NORTHWEST OF BELLA VISTA...AND MOVING NORTHEAST AT 25 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF MCDONALD COUNTY...INCLUDING THE TOWNS OF PINEVILLE...ANDERSON AND LANAGAN. THIS STORM HAS A HISTORY OR PRODUCING LARGE HAIL AND WINDS TO 50 MPH. LAT...LON 3650 9446 3670 9407 3676 9435 3665 9453 $$ IZZI
000 WWUS53 KSGF 130329 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1029 PM CDT SUN JUN 12 2005 MOC119-130339- /O.EXP.KSGF.SV.W.0081.000000T0000Z-050613T0330Z/ MCDONALD MO- 1029 PM CDT SUN JUN 12 2005 ...THE SEVERE THUNDERSTORM WARNING FOR MCDONALD COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 1025 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. SMALL HAIL AND WIND GUSTS TO 45 MPH ARE STILL POSSIBLE WITH THIS STORM AS IT MOVE ACROSS EASTERN MCDONALD COUNTY. IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. LAT...LON 3650 9446 3670 9407 3676 9435 3665 9453 $$ IZZI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 8:29 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 12, 8:29 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 829 PM CDT SUN JUN 12 2005 .DISCUSSION... ...MESOSCALE CONVECTIVE DISCUSSION... KSGF WSR-88D FINE LINE AND MESONET OBS SHOW THAT GUST FRONT FROM CONVECTIVE COMPLEX OVER WRN MO HAS MERGED WITH PREEXISTING CONVERGENCE AXIS...ALONG A LINE FROM HUMANSVILLE TO GREENFIELD TO ANDERSON. THIS BOUNDARY...DESPITE PRODUCING 20 TO 30 KNOT WIND GUSTS...APPEARS TO BE QUITE SHALLOW AS DEEP CONVECTION CONTINUES TO DEVELOP SOME 10 TO 20 MILES IN ITS WAKE. SOME BOWING SEGMENTS WERE NOTED EARLIER...HOWEVER THE NE-SW ORIENTED LINE OF BROKEN CONVECTION CONTINUES TO EXHIBIT MORE PULSE CHARACTERISTICS AS IT MOVES EAST...LIKELY OWING TO MUCH WEAKER VERTICAL SHEAR PRESENT OVER THE OZARKS. VISUAL OBSERVATIONS TO OUR WEST SHOW THAT NEW UPDRAFTS ARE ONLY REACHING ALTITUDES OF 25-30KFT...WHICH BASED OFF THE 00Z KSGF SOUNDING SUGGESTS THAT ONLY 500-1000 J/KG OF CAPE IS BEING REALIZED. LOW LEVEL AIRMASS AHEAD OF THE GUST FRONT IS ALSO LOSING TROPICAL CHARACTERISTICS...AS EASTERLY FLOW AROUND THE PERIPHERY OF T.D. ARLENE IS FEEDING LOW-MID 60F DEWPOINTS WESTWARD. AS A RESULT...DO NOT THINK WELL EXPERIENCE SEVERE CONVECTION UNLESS STORMS SOME HOW MANAGE TO DEVELOP ALONG ADVANCING GUST FRONT *OR* UNTIL MUCH LATER TONIGHT AS SYNOPTIC SCALE MID LEVEL FLOW INCREASES....RESULTING IN IMPROVED DEEP LAYER SHEAR. IN THE SHORT TERM...STORMS THAT DO DEVELOP IN THE VICINITY OF THE GUST FRONT COULD PRODUCE A MARGINAL HAIL AND WIND THREAT. OVERNIGHT...EVOLUTION OF MCS OVER NORTH CENTRAL OK STILL REMAINS UNCLEAR DUE TO CONVECTIVE COLD POOL OVER NE OK/SE KS...ALTHOUGH AUGMENTATION OF THERMODYNAMIC AND KINEMATIC PROFILES WITH INCREASING NOCTURNAL LOW LEVEL JET COULD AID TO A LARGE DEGREE. CERTAINLY APPEARS THAT FLASH FLOOD COULD BECOME AN INCREASING CONCERN GIVEN QUASI-STATIONARY BAROCLINIC ZONE OVER NRN OK. BOOKBINDER && .PREVIOUS DISCUSSION... MAIN FOCUS THROUGH TOMORROW NIGHT WILL BE WITH CONVECTION WITH SEVERE STORMS AND FLOODING POTENTIAL. CURRENTLY...OUTFLOW BOUNDARY FROM THIS MORNINGS MCS WHICH TRACKED NORTHWEST OF THE CWA WAS LOCATED FROM NORTHEAST MISSOURI INTO WEST CENTRAL MISSOURI. VISIBLE IMAGERY SHOWS A CU FIELD WHICH DEVELOPED ALONG THIS BOUNDARY ACROSS WESTERN MISSOURI AND A FEW STORMS HAVE RECENTLY(AS OF 18Z) DEVELOPED ACROSS ST. CLAIR COUNTY. MEANWHILE ANOTHER THUNDERSTORM COMPLEX HAD DEVELOPED THIS MORNING ACROSS WESTERN OKLAHOMA WITH STRONG/SEVERE THUNDERSTORMS FROM WESTERN OKLAHOMA INTO NORTH CENTRAL OKLAHOMA AND ENTERING EASTERN KANSAS. UPPER LEVEL FLOW HAS SHIFTED FROM YESTERDAY TO A MORE SSW TO NNE ORIENTATION FROM YESTERDAYS MORE SW ORIENTATION AS UPPER LEVEL TROUGH DEEPENS TO THE WEST. THIS SHOULD KEEP MORE ORGANIZED CONVECTION TO THE WEST THIS AFTERNOON AND EVENING WITH EASTERN PERIPHERY OF STORMS CLIPPING OUR WESTERN CWA. WOULD EXPECT MORE SCATTERED CONVECTION ACROSS OUR WESTERN CWA THIS AFTERNOON AND EVENING AND MAINLY AROUND THE PREVIOUSLY MENTIONED OUTFLOW BOUNDARY. EASTERN SECTIONS OF CWA REMAIN IN SUBSIDENCE REGION OF TROPICAL DEPRESSION ARLENE WHICH WAS CENTERED OVER WESTERN KENTUCKY EARLY THIS AFTERNOON. MAIN CLOUD COVER/PRECIPITATION ASSOCIATED WITH THIS IS REMAINING WELL TO THE EAST OF THE AREA AND SHOULD BE OF NO CONCERN FOR OUR CWA THIS AFTERNOON OR TONIGHT. NEXT 24 HOURS COULD BE A WET STORMY ONE FOR A GOOD PORTION OF THE CWA A STRONG UPPER LEVEL SYSTEM OVER THE ROCKIES CLOSES OFF AND TRACKS EAST ACROSS THE PLAINS AND INTO THE MISSISSIPPI VALLEY REGION. THE LOW LEVEL JET IS EXPECTED TO INCREASE TONIGHT ACROSS THE SOUTHERN AND CENTRAL PLAINS WHILE SHORTWAVE ENERGY AND UPPER LEVEL JET STREAK BEGIN TO ROUND THE BASE OF THE CLOSED LOW. WOULD EXPECT CONVECTION TO INCREASE AND INTENSIFY TONIGHT ACROSS THE PLAINS AND THEN MOVE INTO WESTERN SECTIONS OF THE CWA. SOME OF THESE AREAS HAVE RECEIVED SEVERAL INCHES OF RAINFALL THIS PAST WEEK AND THE GROUND IS ALREADY SATURATED. ONE HOUR FLASH FLOOD GUIDANCE VALUES OF AROUND 0.8 TO 1.0 INCH WERE FOUND OVER SOUTHEAST KANSAS AND WESTERN MISSOURI. APPEARS AS THOUGH THIS AREA COULD RECEIVE ONE TO TWO INCHES OF WIDESPREAD RAIN WITH LOCALIZED HIGHER AMOUNTS THROUGH MONDAY AND HAVE GONE AHEAD AND ISSUED A FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON. MONDAYS SEVERE CHANCES MAY RIDE ON HOW MUCH INSTABILITY CAN DEVELOP DURING THE AFTERNOON. IF SOME CLEARING CAN TAKE PLACE...AFTERNOON CAPES OF 1500 TO 2500 J/KG MAY BE ACHIEVED. UPPER DYNAMICS ALSO CERTAINLY IN PLACE WITH JET STREAK PUSHING ACROSS NORTHERN MISSOURI AND PLENTY OF UPPER LEVEL VORTICITY. SHEAR LOOKS TO GREATLY INCREASE FROM TODAYS MINIMAL VALUES BY LATE TONIGHT AND MONDAY AND WOULD BE SUPPORTIVE OF SUPERCELLS. HEAVY RAINS WILL ALSO BE LIKELY AND FUTURE SHIFTS MAY NEED TO MONITOR EVOLUTION OF STORMS TONIGHT FOR POSSIBLE EXTENSION OF FLASH FLOOD WATCH FURTHER EAST. FRONTAL BOUNDARY SHOULD PUSH THROUGH THE CWA ON MONDAY NIGHT AND ENDING THE THUNDERSTORM CHANCES FROM NORTHWEST TO SOUTHEAST OVERNIGHT. EXTENDED PERIOD WILL BEGIN WITH UPPER RIDGE CENTERED TO THE WEST ACROSS THE PLAINS AND SOUTHERN ROCKIES BRINGING NORTHWEST FLOW TO THE AREA. FRONT SHOULD REMAIN TO THE SOUTH OF THE FORECAST AREA WITH COOLER AND DRIER AIR MASS THAN WHAT THE REGION HAS SEEN THE PAST WEEK. UPPER RIDGE WILL GRADUALLY BUILD EASTWARD AND INTO THE CENTRAL U.S. BY THE WEEKEND ALONG WITH THE RETURN OF SOUTHERLY LOW LEVEL FLOW. HAVE KEPT PRECIPITATION OUT OF THE FORECAST THROUGH NEXT SUNDAY BUT MAY NEED TO MONITOR FOR RIDGE TOPPING SHORTWAVES THAT THE GFS IS DEVELOPING ON THURSDAY INTO FRIDAY. SHOULD SEE TEMPERATURES WARMING BACK UP BY THE END OF NEXT WEEKEND. LINDENBERG && .AVIATION... FOR THE 00Z TAFS...TIMING THUNDERSTORMS FOR THIS EVENINGS TERMINAL FORECAST IS A CHALLENGE TO SAY THE LEAST. MESOSCALE COLD FRONT/OUTFLOW SHOULD CONTINUE TO STEADILY MARCH EASTWARD THIS EVENING BRINGING A WIND SHIFT TO THE WEST WITH A PERIOD OF GUSTY WINDS LIKELY AT JLN AND POSSIBLE AT SGF. SHRA/TSRA OVER NORTHEAST OK WILL LIKELY CLIP THE JLN AREA BY MID EVENING AND HAVE INCLUDED THUNDER FOR THAT TIME PERIOD THERE. GIVEN ITS SLOW EASTWARD MOVEMENT IT IS UNCLEAR IF THUNDERSTORMS WILL MAKE IT INTO THE SGF AREA BEFORE WEAKENING AFTER SUNSET SO OPTED TO KEEP THUNDER OUT OF SGF. AFTER MIDNIGHT A LOT WILL HINGE ON HOW THE THUNDERSTORMS OVER WESTERN OKLAHOMA ORGANIZE AND MOVE. FOR NOW KEPT PRECIP MORE SHOWERY BUT ONCE THOSE STORMS BEGIN TO TIP THEIR HAND THEN TAFS MAY NEED TO BE AMENDED. GIVEN THE UNCERTAINTIES WITH TONIGHT THUNDERSTORMS DIDNT EVEN BOTHER WITH TOMORROW YET IZZI && .SGF WATCHES/WARNINGS/ADVISORIES... .MO...FLASH FLOOD WATCH NORTHWEST OF AN ANDERSON TO WARSAW LINE THRU MON AFTERNOON. .KS...FLASH FLOOD WATCH THRU MON AFTERNOON. WFO SGF
Hazardous weather outlook, Jun 12, 8:33 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 833 PM CDT SUN JUN 12 2005 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 833 PM CDT SUN JUN 12 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THUNDERSTORMS WILL AFFECT THE OUTLOOK AREA TONIGHT...WITH THE GREATEST CHANCES WEST OF A VICHY TO BRANSON LINE. WHILE THERE IS SOME THREAT OF AN ISOLATED SEVERE THUNDERSTORM...THE PRIMARY THREAT TONIGHT WILL BE LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL LIKELY BE ONGOING EARLY MONDAY MORNING ACROSS MUCH OF THE OUTLOOK AREA...BUT SHOULD EXIT THE OZARKS REGION BY MIDDAY. IF SUFFICIENT SUNSHINE CAN DEVELOP IN THE WAKE OF THIS SYSTEM...THE POTENTIAL EXISTS FOR A SIGNIFICANT SEVERE WEATHER EVENT ACROSS THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS MONDAY AFTERNOON AND MONDAY EVENING. AN UNUSUALLY STRONG STORM SYSTEM OVER THE PLAINS WILL PROVIDE STRONG VERTICAL WIND SHEAR THAT WILL SUPPORT SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. PERSONS SHOULD KEEP ABREAST OF THIS DEVELOPING SITUATION AND MONITOR LATER OUTLOOKS THIS EVENING AND EARLY MONDAY. THUNDERSTORM CHANCES WILL END WITH THE PASSAGE OF A COLD FRONT MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TONIGHT...HOWEVER SPOTTERS AND OBSERVERS ARE URGED TO CALL IN REPORTS OF FLOODING AND HEAVY RAINFALL. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BOOKBINDER/IZZI
In the hours before
Special weather statement, Jun 12, 3:44 PM CDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 344 PM CDT SUN JUN 12 2005 KSZ073-097-101-MOZ055-066>068-077>079-088>089-093>094- 101-130400- BOURBON-CHEROKEE-CRAWFORD-BARTON-BENTON-CEDAR-DADE-HICKORY- JASPER-LAWRENCE-MCDONALD-NEWTON-POLK-ST. CLAIR-VERNON- 344 PM CDT SUN JUN 12 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 467 IN EFFECT UNTIL 11 PM CDT FOR THE FOLLOWING AREA... IN KANSAS THIS WATCH INCLUDES 3 COUNTIES IN SOUTHEAST KANSAS BOURBON... CHEROKEE... CRAWFORD... IN MISSOURI THIS WATCH INCLUDES 12 COUNTIES IN CENTRAL MISSOURI BENTON... HICKORY... ST. CLAIR... IN SOUTHWEST MISSOURI BARTON... CEDAR... DADE... JASPER... LAWRENCE... MCDONALD... NEWTON... POLK... VERNON... THIS INCLUDES THE CITIES OF...LAMAR...HERMITAGE...FORT SCOTT... WARSAW...COLE CAMP...GREENFIELD...BAXTER SPRINGS...COLUMBUS... PITTSBURG...ANDERSON...PINEVILLE...EL DORADO SPRINGS...STOCKTON... NEOSHO...BOLIVAR...NEVADA...APPLETON CITY...OSCEOLA...AURORA... MOUNT VERNON...JOPLIN AND CARTHAGE.
Local storm report, Jun 12, 7:29 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
729 PM CDT SUN JUN 12 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG MC CUNE 37.35N 95.02W
06/12/2005 CRAWFORD KS LAW ENFORCEMENT
TREES DOWN.
AFSpecial weather statement, Jun 12, 8:25 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 825 PM CDT SUN JUN 12 2005 MOZ089-130200- DADE- 825 PM CDT SUN JUN 12 2005 ...SIGNIFICANT WEATHER ADVISORY FOR DADE COUNTY UNTIL 900 PM CDT... AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GOLDEN CITY...OR 22 MILES SOUTHWEST OF STOCKTON...AND MOVING NORTH AT 30 MPH. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BOOKBINDER
Local storm report, Jun 12, 8:53 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...EVENT SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
853 PM CDT SUN JUN 12 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG MC CUNE 37.35N 95.02W
06/12/2005 CRAWFORD KS LAW ENFORCEMENT
TREES DOWN.
0808 PM TSTM WND DMG WEBB CITY 37.15N 94.47W
06/12/2005 JASPER MO LAW ENFORCEMENT
TREE DOWN AND POWER OUTAGE.
AFSpecial weather statement, Jun 12, 9:02 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 902 PM CDT SUN JUN 12 2005 KSZ073-097-101-MOZ066>067-077>078-088-130315- BOURBON-CHEROKEE-CRAWFORD-BARTON-CEDAR-JASPER-ST. CLAIR-VERNON- 902 PM CDT SUN JUN 12 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 467 FOR THE FOLLOWING AREA... IN KANSAS THIS CANCELS 3 COUNTIES IN SOUTHEAST KANSAS BOURBON... CHEROKEE... CRAWFORD... IN MISSOURI THIS CANCELS 5 COUNTIES IN CENTRAL MISSOURI ST. CLAIR... IN SOUTHWEST MISSOURI BARTON... CEDAR... JASPER... VERNON... THIS INCLUDES THE CITIES OF...APPLETON CITY...OSCEOLA...LAMAR... FORT SCOTT...BAXTER SPRINGS...COLUMBUS...PITTSBURG...JOPLIN... CARTHAGE...NEVADA...EL DORADO SPRINGS AND STOCKTON. MOZ055-068-079-089-093>094-101-130400- BENTON-DADE-HICKORY-LAWRENCE-MCDONALD-NEWTON-POLK- 902 PM CDT SUN JUN 12 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 467 REMAINS VALID UNTIL 11 PM CDT FOR THE FOLLOWING AREA... IN MISSOURI THIS WATCH INCLUDES 7 COUNTIES IN CENTRAL MISSOURI BENTON... HICKORY... IN SOUTHWEST MISSOURI DADE... LAWRENCE... MCDONALD... NEWTON... POLK... THIS INCLUDES THE CITIES OF...HERMITAGE...WARSAW...COLE CAMP... ANDERSON...PINEVILLE...BOLIVAR...NEOSHO...GREENFIELD... AURORA AND MOUNT VERNON. IZZI
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:31 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 61 min |
| Jun 12, 11:25 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 65 min |
| Jun 12, 11:37 PM CDT | Flash Flood Warning | SGF | McDonald | 5 hr |
| Jun 12, 11:42 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 56 min |
| Jun 12, 11:58 PM CDT | Flash Flood Warning | SGF | Newton | 5 hr |
| Jun 13, 12:12 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 66 min |
| Jun 13, 12:56 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 65 min |
| Jun 13, 1:12 AM CDT | Severe Thunderstorm Warning | SGF | Greene | 63 min |
| Jun 13, 1:35 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk, Webster | 38 min |
| Jun 13, 1:41 AM CDT | Tornado Warning | SGF | Greene, Webster | 47 min |
| Jun 13, 1:48 AM CDT | Severe Thunderstorm Warning | SGF | Douglas | 69 min |
| Jun 13, 1:56 AM CDT | Severe Thunderstorm Warning | SGF | Laclede | 59 min |
| Jun 13, 1:58 AM CDT | Severe Thunderstorm Warning | SGF | Wright | 54 min |
| Jun 13, 2:05 AM CDT | Severe Thunderstorm Warning | SGF | Ozark | 52 min |
| Jun 13, 2:28 AM CDT | Severe Thunderstorm Warning | SGF | Texas | 77 min |
| Jun 13, 2:29 AM CDT | Severe Thunderstorm Warning | SGF | Pulaski | 51 min |
| Jun 13, 2:33 AM CDT | Tornado Warning | SGF | Texas, Wright | 58 min |
| Jun 13, 2:48 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 32 min |
| Jun 13, 2:51 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 64 min |
| Jun 13, 3:02 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 73 min |
| Jun 13, 2:35 PM CDT | Severe Thunderstorm Warning | SGF | Camden | 40 min |
| Jun 13, 3:14 PM CDT | Severe Thunderstorm Warning | SGF | Camden | 40 min |
| Jun 13, 3:44 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 46 min |
| Jun 13, 3:57 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 63 min |
| Jun 13, 4:25 PM CDT | Flash Flood Warning | SGF | Camden, Miller, Pulaski | 6 hr |
| Jun 13, 4:33 PM CDT | Severe Thunderstorm Warning | SGF | Pulaski | 39 min |
| Jun 13, 4:54 PM CDT | Flash Flood Warning | SGF | Maries | 6 hr |
| Jun 13, 4:57 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 33 min |
| Jun 13, 5:42 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 63 min |
| Jun 13, 6:08 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 67 min |
| Jun 13, 6:15 PM CDT | Tornado Warning | SGF | Lawrence, Newton | 60 min |
| Jun 13, 6:31 PM CDT | Flash Flood Warning | SGF | Jasper, Newton | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.